# SDR TWAA0008101

- Difficulty date: May 20, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757231
- Aircraft serial: 28168
- Aircraft time: 11,525 hours, 3,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61571
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE GATE THE R4 DOOR EVACUATION SLIDE WAS INADVERTANTLY DEPLOYED BY AN OUTSIDE VENDOR.  REPLACED SLIDE ASSEMBLY PER M57-25-09 AND M57-52-01. AC12 04-25-00 LAX.
